# SDR AALA202010209017

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 12,130 hours, 4,594 cycles
- Engine: Iae V2533A5
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sensor
- Part number: 0154JU
- Part serial: PSGCAR6126
- Condition: Defective
- Location: Nr 1 Engine Epr
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  ENGINE 1 EPR MODE FAULT N1 DEGRADED MODE.  APPLIED THE PROCEDURE AND USED MANUAL THRUST.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DEN, WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE P2/T2 SENSOR, PER TASK CARD 26L40073005.
